# SDR MALA020390

- Difficulty date: July 3, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 272 HAS LIGHT CORROSION ON TOP ANGLE.   R&R'D ANGLE IAW SRM 51.
